Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 135202, 6 pages
Research Article

On Convergence of Fixed Points in Fuzzy Metric Spaces

1School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
2School of Mathematics, Beijing Institute of Technology, Beijing 100081, China
3College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
4School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 7 November 2012; Accepted 9 July 2013

Academic Editor: Fasma Diele

Copyright © 2013 Yonghong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Mila Stojaković, Ljiljana Gajić, and Biljana Carić, “Fixed Point and Subfixed Point for Fuzzy Mappings in Generalized Metric Fuzzy Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Dong Qiu, and Shuai Deng, “On Convergence of Fixed Points in G-Complete Fuzzy Metric Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar